Just a quick note to say hi! how are you im new on here jan 1 2013 any ways im trying to get off the methadone i was at 80mgs now at 64mgs going down 5mgs a week to 0mgs i dont think im withdrawling yet but every day im cold nausea, pressure on my stomach it comes and goes 10min than comes back again it seems to be getting more often, it might be stress ? anyways welcome ponco
Welcome to our community! Saw you're new and wanted to encourage you to start your own thread by clicking on post a question at the top of the substance abuse forum. You posted on a thread from 2007. Glad your getting off the methadone, best decision I ever made. I too had over 1,000 mg of methadone in my dresser when I quit, but found that I needed to get rid if it around 60 days in. Be careful, those pills are sneaky little buggers, as you know. Look forward to getting to know you. -Tony
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.